Existence of solutions to microhyperbolic boundary value problems

N. Tose

Séminaire Équations aux dérivées partielles (Polytechnique) (1987-1988)

  • page 1-12

How to cite


Tose, N.. "Existence of solutions to microhyperbolic boundary value problems." Séminaire Équations aux dérivées partielles (Polytechnique) (1987-1988): 1-12. <http://eudml.org/doc/111945>.

author = {Tose, N.},
journal = {Séminaire Équations aux dérivées partielles (Polytechnique)},
keywords = {microlocal analysis; Holmgren},
language = {eng},
pages = {1-12},
publisher = {Ecole Polytechnique, Centre de Mathématiques},
title = {Existence of solutions to microhyperbolic boundary value problems},
url = {http://eudml.org/doc/111945},
year = {1987-1988},

AU - Tose, N.
TI - Existence of solutions to microhyperbolic boundary value problems
JO - Séminaire Équations aux dérivées partielles (Polytechnique)
PY - 1987-1988
PB - Ecole Polytechnique, Centre de Mathématiques
SP - 1
EP - 12
LA - eng
KW - microlocal analysis; Holmgren
UR - http://eudml.org/doc/111945
ER -


  1. [B-S] J.M. Bony, and P. Schapira, Solutions hyperfunctions du problème de Cauchy, Lecture Note in Math., vol 287, Springer, 1973, pp 82-98. Zbl0258.35062MR397211
  2. [K-W1] K. Kajitani and S. Wakabayaski, Microhyperbolic operators in Gevrey classes, to appear. Zbl0705.35158
  3. [K-W2] K. Kajitani, The hyperbolic mixed problem in Gevrey classes, preprint. 
  4. [K-K] M. Kashiwara and T. Kawai, On microhyperbolic pseudodifferentiel operators I, J. Math. Soc. Japan27 (1975), 359-404. Zbl0305.35066MR377998
  5. [K-L] M. Kashiwara and Y. Laurent, Théorèmes d'annulations et deuxième microlocalisation, Prépublication d'Orsay, Univ. Paris-Sud, 1983. 
  6. [K-S1] M. Kashiwara and P. Schapira, Microhyperbolic systems, Acta Math.142 (1979), 1-55. Zbl0413.35049MR512211
  7. [K-S2] M. Kashiwara, Microlocal Study of Sheaves, Astérisques128 (1985). Zbl0589.32019
  8. [K1] K. Kataoka, Micro-local Theory of boundary value problems I, J. of Fac. Sci. Univ. Tokyo, Sect. IA 27(1980), 355-399. Zbl0447.35070MR586455
  9. [K2] K. Kataoka, Micro-Local theory of boundary value problems II, J. of Fac. Sci. Univ. Tokyo, Sect. IA 28 (1981), 31-56. Zbl0459.35098MR617862
  10. [K3] K. Kataoka, On the theory of Radon transformations of hyperfunctions, J. of Fac. Sci. Univ. Tokyo, Sect. IA 28 (1981), 331-412. Zbl0576.32008MR633002
  11. [K4] K. Kataoka, Microlocal Analysis of Boundary Value Problems with Applications to Diffractions, in "Singularities in Boundary Value Problems", Reidel, 1981, 121-131. Zbl0461.35088MR617229
  12. [Ka-To] K. Kataoka and N. Tose, A Geometric Approach to Microhyperbolic Boundary Value Problems, Preprint. 
  13. [Ko-Ka] H. Komatsu and T. Kawai, Boundary Values of hyperfunction solutions of linear partial differential equations, Publ. RIMS Kyoto Univ.7(1971), 95-104. Zbl0225.35032MR306695
  14. [M] A. Martinez, Prolongement des solutions holomorphes de problèmes aux limites, Ann. Inst. Fourier, Grenoble35(1985), 93-116. Zbl0526.35005MR781780
  15. [Sc1] P. Schapira, Hyperfonctions et problèmes aux limites elliptiques, Bull. Soc. Math. France99 (1971), 113-141. Zbl0188.41402MR501188
  16. [Sc2] P. Schapira, Propagation au bord et reflection des singularités analytiques des solutions des équations aux dérivées partielles, Sém. Goulaouic-Schwartz1975-1976, expose 6. Zbl0338.35085MR467853
  17. [Sc3] P. Schapira, Idem. II, Sém. Goulaouic-Schwartz1976-1977, exposé 9. 
  18. [Sc2] P. Schapira and G. Zampieri, Microfunctions at the boundary and mild microfunctions, to appear in Publication of RIMS, Kyoto Univ. Zbl0702.35004MR976757
  19. [Sj1] J. Sjöstrand, Analytic singularities and microhyperbolic boundary value problems, Math. Ann.254 (1980). Zbl0459.35007MR597081
  20. [Sj2] J. Sjöstrand, Singularités analytiques microlocales, Astérisque95 (1982). Zbl0524.35007MR699623
  21. [To] N. Tose, Microlocal Boundary Value Problems for Partially Elliptic Systems of Microdifferential Equations, Master Thesis presented to Univ. of Tokyo (in Japanese), 1985. 
  22. [To-U] N. Tose and M. Uchida, Boundary value problems for partially elliptic systems and their applications, in preparation. 
  23. [Tr] J.M. Trepeau, Le problème de Cauchy hyperbolique dans les classes d'ultrafonctions et d'ultradistributions, comm. P.D.E., 4 (1979), 339-387. Zbl0466.35051MR525775

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.